# SDR FDKA2009062500136

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 11,357 hours, 11,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6283 CVG.  AFT CEILING EMERGENCY EXIT LOCATOR FWD SIDE LIGHT INOPERATIVE.  MX REMOVED AND REPLACED NR 6 INVERTER.  OPS GOOD.
